# SDR COMA0360044

- Difficulty date: January 27, 2003
- Submitted: January 27, 2003
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Aircraft time: 16,115 hours, 14,598 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Displaced
- Location: Ws 13.10 Rt
- Part time: 16,115 hours, 14,598 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE ACCOMPLISHMENT OF COMAIR EO 32-068 THE AFT BUSHING OF THE RIGHT MAIN LANDING GEAR ACTUATOR SIDE STAY SHAFT WAS DISPLACED.INSTALLED OVERSIZE BUSHING P/N 601R57-21-153-11 I/A/W BOMBARDIER REO 601R-57-21-153 REV. NC.
